Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 10, 2011Chippewa County, Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 10, 2011, 7:28 AM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2011, 7:28 AM CDT (12:28 UTC)
Expired
Jul 10, 2011, 8:15 AM CDT
In force
47 min
Issued by
NWS Twin Cities, MN

Counties Chippewa County, WI, Eau Claire County, WI

The radar

The La Crosse radar (KARX), 131 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 0.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WWUS83 KMPX 101228
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 AM CDT SUN JUL 10 2011

WIZ015-016-025-027-028-101315-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-RUSK-
728 AM CDT SUN JUL 10 2011

...THUNDERSTORMS MOVING OVER BARRON...CHIPPEWA...
DUNN...EAU CLAIRE AND RUSK COUNTIES THROUGH 815 AM CDT...

AT 721 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HILLSDALE TO EAGLETON TO 5
MILES NORTHWEST OF STRUM. THESE STORMS WERE MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS. A QUICK INCH OF RAIN IS LIKELY WITH THE STORMS. 

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CHIPPEWA FALLS.
  EAU CLAIRE. 
  CAMERON.
  JIM FALLS.
  CORNELL.
  LUDINGTON.
  AUGUSTA.
  CHETEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 1 TO 1.25 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF
WATER ON AREA ROADWAYS.

&&

LAT...LON 4459 9154 4506 9152 4541 9206 4544 9122
      4524 9091 4460 9091
TIME...MOT...LOC 1225Z 268DEG 30KT 4534 9183 4507 9138
          4462 9140

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:49 AM CDT, 39 minutes earlier.

Area forecast discussion, Jul 10, 6:49 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
649 AM CDT SUN JUL 10 2011

.UPDATE...

UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...

TODAY THROUGH TONIGHT...MUCH MORE VIGOROUS SETUP TODAY ALOFT AS AN
UPPER LOW OVER SOUTH-CENTRAL CANADA IS PROGGED TO OPEN UP TO A
TROUGH THAT WILL EFFICIENTLY SHIFT E...ALLOWING A DEFINITIVE
TROUGH AXIS TO SWING THROUGH THE DAKOTAS AND INTO NRN-CENTRAL MN.
AT THE SFC...A COLD FRONT PUSHING INTO NRN MN WILL SLOWLY DROP SE
THROUGH THE DAY TODAY INTO TONIGHT. KMPX RADAR ALREADY SHOWING
SCATTERED CONVECTION DEVELOPING INVOF LLJ AND A QUASI-STATIONARY
PRE-FRONTAL TROUGH WITHIN THE PERSISTENTLY MOIST/UNSTABLE
ENVIRONMENT. AM A LITTLE CONCERNED HOW MUCH ENERGY THIS MORNING/S
ACTIVITY MAY SAP FROM ENERGY THE MODELS SAY LATER ON TODAY WILL BE
AVAILABLE TO CREATE ADDITIONAL SCATTERED SHWRS/TSTMS. WILL KEEP
POPS GOING IN THE CHC CATEGORY FOR LATER TODAY. AS THE FRONT
CONTINUES TO MOVE S AND E THROUGH TONIGHT...THE FOCUS FOR
CONVECTION WILL ALSO SHIFT TO THE S AND E SO HAVE SHOWN THIS TREND
IN POPS THROUGH THE EVENING AND OVERNIGHT HOURS. WILL STILL BE
WARM/HUMID AHEAD OF THE FRONT THROUGH AT LEAST THE EVENING HOURS
SO A FEW STRONG STORMS CANNOT BE RULED OUT FOR TONIGHT. SPC HAS
PLACED THE ENTIRE AREA WITHIN A SLGT RISK FOR SEVERE TSTMS IN ITS
DAY 1 OUTLOOK...AND THIS SEEMS REASONABLE GIVEN THE MPX CWFA IS IN
THE RRQ OF THE UPPER JET...BULK SHEAR IS AROUND 40 KT...CAPPING IS
EXPECTED TO WEAKEN WITH THE OPENING OF THE UPPER TROUGH AND
MUCAPES ARE APPROACHING 3000 J/KG. THE PRIMARY HAZARDS WILL BE
DMGG WINDS AND LARGE HAIL WITH STORMS MAINLY IN CLUSTERS EVOLVING
INTO A QLCS. THE MAIN MITIGATING FACTOR WOULD BE EARLY- TO MID-
DAY DEBRIS CLOUD COVER FROM THIS MORNING/S CONVECTION.

MONDAY THROUGH TUESDAY...THE UPPER LEVEL TROUGH AXIS WILL BE
ANCHORED FROM CENTRAL ONTARIO...STRETCHING SSWD...BY DAYBREAK MON
MORNING WHILE THE SFC CDFNT LOOKS TO BE LOCATED FROM N-CENTRAL WI
THROUGH SE MN. MAY STILL HAVE SOME LINGERING SHWRS/TSTMS MON MRNG
WITH STRONG JETTING ALOFT AND A WARM/HUMID ATMOS AHEAD OF THE
FRONT BUT THE BULK OF THE ACTIVITY WILL BE E OF THE MPX CWFA BY
THIS POINT. WILL ADVERTISE SOME 20/30 POPS IN SRN AND SERN
PORTIONS OF THE AREA FOR THE FIRST HALF OF THE DAY WHILE CENTRAL-
NORTHERN PORTIONS LOOK TO HAVE PARTLY CLOUDY SKIES AND A DRIER NW
FLOW. BY THE LATTER HALF OF THE AFTN...MUCH OF THE CWFA SHOULD BE
SEEING SUNSHINE AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. SFC
HIGH PRESSURE WILL CONTINUE TO DROP SE ACROSS THE REGION MON NIGHT
THROUGH TUE WHILE COOLER/DRIER NW FLOW ALOFT ACCOMPANIES THE HIGH
PRESSURE AREA. THIS WILL MAKE FOR A BRIEF DRYING OUT PERIOD AND
NOTICEABLY COOLER TEMPERATURES. CLOUDS WILL BE ON THE INCREASE
TUESDAY AS ANOTHER WARM FRONT SLOWLY APPROACHES FROM THE SW BUT
ANY PRECIP LOOKS TO REMAIN FAR ENOUGH TO THE SW THAT ONLY LOW-END
POPS ARE NEEDED AT THIS POINT FOR ISOLATED TO POSSIBLE SCATTERED
SHOWERS OVER FAR SW MN.

WEDNESDAY THROUGH THURSDAY...TEMPERATURES WILL REMAIN SEASONABLY
COOL THROUGH MIDWEEK AS THE AREA OF HIGH PRESSURE SLOWLY SLIDE
OVER AND E OF THE REGION. THIS WILL ALLOW WINDS TO SHIFT FROM NE
AND E ON WED TO SE ON THU...MAKING FOR SLOWLY RISING TEMPERATURES
BUT ALSO HUMIDITY LEVELS. WITH THE APPROACH OF A WARM FRONT FROM
THE SW...CHCS FOR PRECIPITATION CLIMB INTO THE MID-CHC RANGE.

&&

.AVIATION.../12Z TAF ISSUANCE/

MAIN CONCERN IS TIMING OF CONVECTION...FIRST FOR PRECIP CURRENTLY
MOVING THROUGH THE AREA THEN AGAIN FOR THIS AFTN/EVE. COLD FRONT
CURRENTLY THROUGH NW MN WILL CONTINUE TO SLOWLY DROP SE THROUGH
TONIGHT. MOIST/HUMID AIRMASS AHEAD OF THE FRONT WILL BE CONDUCIVE
TO PERIODS OF RAIN/TSTMS TO AFFECT ALL TERMINALS. MOST TERMINALS
BEING AFFECTED THIS MORNING...WHICH ARE DROPPING TO IFR VSBY WITH
MVFR CIGS. ONCE THE CONVECTION THIS MORNING MOVES OFF TO THE N AND
E OF THE TERMINALS AND DISSIPATES...CONDITIONS WILL RETURN TO
PREVAILING VFR AT ALL TERMINALS AND PARTIALLY CLEAR OUT.
ADDITIONAL SHWRS/TSTMS WILL DEVELOP FROM W TO E ACRS THE AREA...
STARTING CLOSE TO 18Z-20Z EAST AND 23Z-01Z WEST. DIFFICULTIES IN
TRYING TO PINPOINT TIMING PREVENT MENTION OF VCSH OR VCTS BUT HAVE
HIGHLIGHTED THE TREND BY USING CB. AFTER ABOUT A 4-5 HOUR DURATION
OF PRECIP THREAT...SKIES WILL AGAIN PARTIALLY CLEAR OUT LATE TNGT
THRU TMRW MORNING AND WINDS WILL SHIFT FROM S TO W AS THE COLD
FRONT APPROACHES...AND POSSIBLY PUSHES THROUGH NORTHERNMOST TAF
SITES.

MSP...AN APPROACHING COLD FRONT...WITH WARM/HUMID/UNSTABLE AIRMASS
AHEAD OF IT...WILL BE RESPONSIBLE FOR CONVECTION THROUGH TONIGHT
AND A WIND SHIFT TOMORROW MORNING. PRECIP TO MOVE NEAR/THROUGH THE
TERMINAL THIS MORNING THROUGH APPROXIMATELY 14Z THIS MORNING.
CONVECTION DIRECTLY IMPACTING THE TERMINAL WOULD DROP CONDITIONS
TO MVFR OCCASIONALLY THRU 14Z. AFTERWARDS...CONVECTION WILL PUSH
OFF TO THE N AND E...ALLOWING FOR PARTIAL CLEARING THROUGH MIDDAY.
CONVECTION POTENTIAL REMAINS THROUGH MUCH OF THE DAY...BUT BEST
TIMING LOOKS TO OCCUR LATE THIS AFTN INTO THIS EVENING. DUE TO
UNCERTAINTY... HAVE HIGHLIGHTED TO POTENTIAL WITH ONLY A CB
MENTION AND WILL LET LATER TRENDS DICTATE IF VCSH/VCTS OR -TS
MENTION IS NEEDED. CONVECTIVE POTENTIAL WANES AFTER 04Z-06Z
TONIGHT. WINDS WILL SHIFT FROM PREVAILING SLY THROUGH TONIGHT TO
WNW TOMORROW MORNING AS THE FRONT CROSSES THROUGH THE REGION.
SUSTAINED SPEEDS TO REMAIN CAPPED AT AROUND 15 KT...BUT WINDS MAY
BE HIGHER IN/NEAR TSTMS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPC
Hazardous weather outlook, Jul 10, 5:30 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
530 AM CDT SUN JUL 10 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
530 AM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH
TONIGHT. THE PRIMARY HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND
LARGE HAIL...WITH A LESSER RISK OF ISOLATED TORNADOES. THE BEST
TIMING FOR STRONG TO SEVERE THUNDERSTORMS WILL BE APPROXIMATELY 3
PM TO 11 PM...ALTHOUGH ISOLATED SEVERE THUNDERSTORMS MAY OCCUR AT
ANY TIME. IN ADDITION...SOME THUNDERSTORMS MAY CONTAIN HEAVY
RAINFALL WHICH MAY CAUSE ISOLATED FLOODING.

RESIDENTS AND VISITORS ACROSS THE AREA ARE URGED TO MONITOR NOAA
WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION...
FORECASTS...AND WARNINGS. MAKE SURE YOUR NOAA WEATHER RADIO ALERT
SETTING IS TURNED ON TO ENSURE RECEIVING ANY WATCHES OR WARNINGS
ISSUED FOR YOUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING AS A COLD
FRONT CROSSES THE REGION FROM NORTHWEST TO SOUTHEAST. THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS FAR SOUTHERN
MINNESOTA...MAINLY ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO
WATERVILLE. THE MAIN HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND
LARGE HAIL...AND THE BEST TIMING WOULD BE BEFORE NOON.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH
SATURDAY AS A WARM FRONT SLOWLY APPROACHES FROM THE SOUTHWEST
DURING THE MIDDLE OF THE WEEK AND MOVES THROUGH THE AREA BY THE
END OF THE WEEK. AT THIS POINT...IT IS TOO EARLY TO DETERMINE
SEVERE WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jul 10, 3:15 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 AM CDT SUN JUL 10 2011

MNZ074-082-091-100915-
BROWN-MARTIN-WATONWAN-
315 AM CDT SUN JUL 10 2011

...THUNDERSTORMS MOVING INTO BROWN...MARTIN AND WATONWAN
COUNTIES THROUGH 415 AM CDT...

AT 312 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
JEFFERS TO 4 MILES SOUTHWEST OF WINDOM TO WORTHINGTON. THESE STORMS
WERE MOVING EAST AT 35 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COMFREY.
  DARFUR.
  ORMSBY.
  SHERBURN.
  ST JAMES.
  SOUTH BRANCH.
  BUTTERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4410 9487 4410 9510 4414 9511 4414 9510
      4408 9460 4373 9448 4355 9485
TIME...MOT...LOC 0813Z 279DEG 30KT 4408 9525 4381 9515
          4361 9559
Special weather statement, Jul 10, 4:06 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
406 AM CDT SUN JUL 10 2011

MNZ067>069-076-077-100945-
CARVER-LE SUEUR-RICE-SCOTT-SIBLEY-
406 AM CDT SUN JUL 10 2011

...THUNDERSTORMS MOVING ACROSS CARVER...LE SUEUR...RICE...SCOTT AND
SIBLEY COUNTIES THROUGH 445 AM CDT...

AT 359 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ARLINGTON. THIS STORM WAS MOVING EAST AT 35 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM. A QUICK 1 INCH OF RAIN IS LIKELY.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ARLINGTON.
  GREEN ISLE.
  HENDERSON.
  BELLE PLAINE.
  JORDAN.
  ST BENEDICT.

LAT...LON 4480 9364 4454 9345 4449 9416 4467 9421
TIME...MOT...LOC 0904Z 259DEG 30KT 4460 9405
Special weather statement, Jul 10, 5:27 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 AM CDT SUN JUL 10 2011

MNZ063-070-077-078-WIZ023-024-026-101130-
DAKOTA-GOODHUE-PEPIN-PIERCE-RICE-ST. CROIX-WASHINGTON-
527 AM CDT SUN JUL 10 2011

...THUNDERSTORMS MOVING OVER EASTERN DAKOTA...GOODHUE...
PEPIN...PIERCE...RICE...ST. CROIX AND WASHINGTON COUNTIES THROUGH 630
AM CDT...

AT 522 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST ST PAUL TO 3 MILES
SOUTHEAST OF VERMILLION TO NERSTRAND. THESE STORMS WERE MOVING EAST
AT 35 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS. STREET FLOODING IS ALSO LIKELY.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ST PAUL PARK.
  LANDFALL.
  LAKELAND.
  HUDSON.
  RED WING.
  HASTINGS.
  RIVER FALLS.
  GOODHUE.

LAT...LON 4466 9302 4492 9312 4492 9305 4489 9299
      4496 9298 4505 9238 4473 9217 4445 9231
      4445 9241 4437 9242 4436 9245 4436 9254
      4430 9255 4427 9317
TIME...MOT...LOC 1026Z 263DEG 31KT 4490 9302 4466 9286
          4432 9302
Local storm report, Jul 10, 5:34 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 AM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     1 S LAKEVILLE           44.66N 93.24W
07/10/2011                   DAKOTA             MN   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER LINES DOWN.

&&

AJZ
Special weather statement, Jul 10, 7:28 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 AM CDT SUN JUL 10 2011

WIZ015-016-025-027-028-101315-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-RUSK-
728 AM CDT SUN JUL 10 2011

...THUNDERSTORMS MOVING OVER BARRON...CHIPPEWA...
DUNN...EAU CLAIRE AND RUSK COUNTIES THROUGH 815 AM CDT...

AT 721 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HILLSDALE TO EAGLETON TO 5
MILES NORTHWEST OF STRUM. THESE STORMS WERE MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS. A QUICK INCH OF RAIN IS LIKELY WITH THE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CHIPPEWA FALLS.
  EAU CLAIRE.
  CAMERON.
  JIM FALLS.
  CORNELL.
  LUDINGTON.
  AUGUSTA.
  CHETEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 1 TO 1.25 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF
WATER ON AREA ROADWAYS.

&&

LAT...LON 4459 9154 4506 9152 4541 9206 4544 9122
      4524 9091 4460 9091
TIME...MOT...LOC 1225Z 268DEG 30KT 4534 9183 4507 9138
          4462 9140

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 3:15 AM CDTSpecial Weather StatementMPXWatonwan60 min
Jul 10, 4:06 AM CDTSpecial Weather StatementMPXScott39 min
Jul 10, 4:22 AM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Scott, Sibley68 min
Jul 10, 4:56 AM CDTAreal Flood AdvisoryMPXCarver, Dakota, Le Sueur, Rice, Scott, Sibley3 hr
Jul 10, 5:27 AM CDTSpecial Weather StatementMPXGoodhue63 min
Jul 10, 5:32 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington58 min
Jul 10, 6:08 AM CDTFlash Flood WarningMPXCarver, Hennepin, Ramsey89 min
Jul 10, 6:34 PM CDTSpecial Weather StatementMPXDouglas, Kandiyohi, Pope, Stearns, Stevens, Swift and 1 more86 min
Jul 10, 6:44 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens61 min
Jul 10, 6:16 AM CDTSevere Thunderstorm WarningMPXDunn, Pepin, Pierce, Saint Croix59 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.